MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Model Number PLA360400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, the patient was implanted with a gore® excluder® aaa endoprosthesis featuring c3® delivery system.It was reported that on (b)(6) 2019, a followup imaging study was performed.A possible type ia endoleak was noted at that time.The physician will follow up with another imaging study in the future.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative/corrected data - as endoleaks without reported enlargement or reintervention are not considered caused or contributed by the gore device, this medwatch is hereby retracted.
 
Additional Manufacturer Narrative
H1: type of event - other.
 
Additional Manufacturer Narrative
H1: type of reportable event : other.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8889964
Report Number3013164176-2019-00104
Device Sequence Number11139116
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2021
Device Model NumberPLA360400
Device Catalogue NumberPLA360400
Device Lot Number18185781
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date08/19/2019
01/17/2020
01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR